Glendale police arrest mother of baby who may have inhaled narcotics.

After possibly inhaling narcotics, a baby was admitted to hospital twice Wednesday.

A baby that was not breathing was reported to police by officers at the 400 block West Dryden Street just before noon. Glendale Police Department stated in a press release.

Officers were informed upon arrival that Glendale Fire Department personnel were taking the infant to the hospital.

The news release says that paramedics observed signs of drug ingestion during transport and administered Narcan to the child.

The Narcan was immediately administered to the baby, which indicated that opioids had been ingested. 

“Shortly after the baby and mother arrived at the hospital, the mother refused to allow medical personnel to attend to the child, and quickly left the hospital with the child against doctor’s orders,”According to police

Officers and firefighters went back to the house to check on the baby in the fear of a second Narcan overdose. 

The police stated that the baby appeared lethargic upon arrival.

The child was transported immediately to the hospital and, while in transit, was given a second dose Narcan. 

Glendale Police Officer took the baby into protective custody “in order to ensure the baby’s treatment and safety,”According to the department.

The child is currently stable.

Due to the fact that a child under the age of one years old had ingested opioids, detectives assigned to Glendale PD’s assaults bureau obtained a search warrant for the residence. 

The mother was taken into police custody and charged with child endangerment as well as possessing controlled drugs. 

The investigation is ongoing.

LEAVE A REPLY

Please enter your comment!
Please enter your name here